# SDR F3LA2008100600670

- Difficulty date: October 2, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 15,458 hours, 7,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348015800600
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED L-2 GIRT BAR FITTINGS ATTACH PLATE HOLES HAVE CORROSION. MAINTENANCE FABRICATED REPAIR DOUBLER AND FILLER, TREATED, PRIMED, PAINTED AND INSTALLED IN ACCORDANCE WITH THE REQUIREMENTS OF ENGINEERING AUTHORIZATION A9-53R-30662.
